# SDR CALA2018011200147

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,599 hours, 27,496 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000012
- Part serial: 7741
- Condition: Smoke
- Location: Galley
- Part time: 24,776 hours, 6,979 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 507 MID GALLEY SMOKING HEAVILY. REPLACED THE OVEN.
